# SDR HAIW6HR0054

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 222031662105
- Condition: Worn Excessively
- Location: Xmsn Mt
- Part time: 490 hours
- Component: 222031662105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY. ELASTOMERIC MATERIAL IS EXTRUDING. PART BEING HELD FOR DISPOSITION.  RDM 12-31-96.
